MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM ACCESSORY KIT (US); DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM ACCESSORY KIT (US); DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 720066-01
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that measuring tape was not present when package was opened.

Brand Name
AMS 800 URINARY CONTROL SYSTEM ACCESSORY KIT (US)
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key10407687
Report Number2183959-2020-03520
Device Sequence Number16938335
Product Code EZY
UDI-Device Identifier00878953004938
UDI-Public00878953004938
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model Number720066-01
Device Catalogue Number720066-01
Device Lot Number1000429073
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2020
Initial Report FDA Received Date08/14/2020
Patient Sequence Number1